Mathew Penrose ; Tom Rosoman
-
Error bounds in stochastic-geometric normal approximation
dmtcs:3557 -
Discrete Mathematics & Theoretical Computer Science,
January 1, 2008,
DMTCS Proceedings vol. AI, Fifth Colloquium on Mathematics and Computer Science
-
https://doi.org/10.46298/dmtcs.3557
Error bounds in stochastic-geometric normal approximationConference paper
Authors: Mathew Penrose 1; Tom Rosoman 1
NULL##NULL
Mathew Penrose;Tom Rosoman
1 Department of Mathematical Sciences [Bath]
We provide normal approximation error bounds for sums of the form ∑xξx, indexed by the points x of a Poisson process (not necessarily homogeneous) in the unit d-cube, with each term ξx determined by the configuration of Poisson points near to x in some sense. We consider geometric graphs and coverage processes as examples of our general results.
Volume: DMTCS Proceedings vol. AI, Fifth Colloquium on Mathematics and Computer Science
Section: Proceedings
Published on: January 1, 2008
Imported on: May 10, 2017
Keywords: Central limit theorem,Berry Essèen bound,stochastic geometry,coverage process,[INFO.INFO-DM]Computer Science [cs]/Discrete Mathematics [cs.DM],[MATH.MATH-DS]Mathematics [math]/Dynamical Systems [math.DS],[MATH.MATH-CO]Mathematics [math]/Combinatorics [math.CO]
Bibliographic References
1 Document citing this article
Günter Last;Giovanni Peccati;Matthias Schulte, 2015, Normal approximation on Poisson spaces: Mehler’s formula, second order Poincaré inequalities and stabilization, Probability Theory and Related Fields, 165, 3-4, pp. 667-723, 10.1007/s00440-015-0643-7, https://doi.org/10.1007/s00440-015-0643-7.